# SDR COMA0160342

- Difficulty date: March 24, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N767CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 5,413 hours, 5,632 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RAPID YAW OSCILATIONS DURING CLIMB.  COULD NOT DUPLICATE.  SYSTEM TEST SATISFACTORY, NO FAULTS CODES IN COMPUTER.
